On the McShane Integral in Topological Vector Spaces

CJM Vol. 2 No. 2 (December 2010), pp. 45 – 56.


Abstract: 

In this paper, the McShane integral of a function with values in a topological vector space (TVS) is defined. Results such as uniqueness of the integral, the Cauchy criterion for integrability, integrability of a continuous function, linearity of the integral, and additive property on subintervals are presented. Moreover, this study shows that the TVS-version and the Banach-version of the McShane integral are equivalent whenever the space under consideration is Banach.


2000 Mathematics Subject Classification: 

Full Paper (PDF): 
AttachmentSize
04-CJM2010-057-GP.pdf180.36 KB